Bumps on head - getting worse - vet unsure
Lucy developed a 3 small bumps on head 1wks ago. she does get allergic reactions (usually more like a hive rash on belly) so I treated her with antihistamine and a topical antibiotic/steriod spray. Over the next days these bumps multiplied and seemed painful (more so than itchy). Took her to the vet, he felt it was an allergic reaction. Prescribed Vanectyl P which is a steriod/antihistamine combo. She suffered a number of side effects including diahrea and incontinence so we have had to really lower her dose. So she has been on this med since Monday and I don't see much improvement in the bumps. I am wondering if we are dealing with something other than an allergy- such as a staph infection? tumour? The pics are poor quality and I will be going back the the vet but if you have thoughts I would appreciate it!!
Last edited by LittleLucy; July 13th, 2012 at 02:45 PM.